It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Crazy side effect from coming off cymbalta

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-14-2007, 04:29 PM   #1
    janart
    Senior Veteran
    (female)
     
    janart's Avatar
     
    Join Date: Oct 2005
    Posts: 674
    janart HB User
    Crazy side effect from coming off cymbalta

    Hey guys I took Cymbalta for about three weeks and other than feeling good for the first week I felt like I didn't feel any better. Anyway I stopped it without tapering about 4 days ago and I have been itching all over since then. I mean everywhere I have skin. I assume its from stopping the med but not sure. Haven't done anything else different. I plan on taking a benedryl tonight and see if its any help. Just wanted to tell you guys and see if any of you have had this before.

     
    Sponsors Lightbulb
       
    Old 10-14-2007, 07:51 PM   #2
    granny0
    Senior Veteran
    (female)
     
    Join Date: Sep 2007
    Location: USA
    Posts: 844
    granny0 HB User
    Re: Crazy side effect from coming off cymbalta

    Hey there,
    I was on Cymbalta for about 3 weeks also. First week 30 mg and after that 60 mg. Almost as soon as I started the 60 mg, I started having terrible headaches, insomnia, loss of appetite, etc. Mr dr decided to switch me from the Cymbalta to Lexapro but I have to taper off the Cymbalta. 45 mg for 4 day, 30 mg for 4 days and then 15 mg for 4 days.At the same time I started the taper, I started low dose of Lexapro which she may increase once I'm completely off the cymbalta. I see dr again on Friday. Anyway, I didn't ask, but guess there is a good reason for the taper rather than stoping abruptly.
    Hope you are feeling well soon!
    JB

     
    Old 10-14-2007, 09:20 PM   #3
    michellev1970
    Senior Member
    (female)
     
    michellev1970's Avatar
     
    Join Date: Oct 2006
    Location: Arkansas
    Posts: 140
    michellev1970 HB Usermichellev1970 HB Usermichellev1970 HB Usermichellev1970 HB User
    Re: Crazy side effect from coming off cymbalta

    I am currently taking cymbalta and if I miss a dose of it I itch like crazy I hadn't put the two together until I read your post. The cymbalta seems to be working ok other than the fact that it gives me a dull headache about 3 hours after I take it each day. It is supposed to give me some relief from constant back pain I have but does nothing for the pain!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Cymbalta side effect? corricatt Depression 5 05-07-2010 04:48 AM
    Pristiq side effect - Loss of bladder control Lee123456 Urology 2 05-04-2010 02:36 PM
    Anybody get this side effect from Cymbalta or Pristiq? nottellinnebody Depression 15 06-24-2009 03:46 PM
    your posts lets me know I am not crazy Ruby8 Neuropathy 19 05-30-2009 11:33 PM
    Cymbalta side effects....please help! katbarto Fibromyalgia 5 11-08-2006 12:09 PM
    Cymbalta & side effects chrismom Depression 8 09-06-2005 06:45 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:46 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!